# SDR HALA2016110400409

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 21,125 hours, 3,245 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 21,125 hours, 3,245 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB, CREW REPORTED ENG2 FIRE LP A MESSAGE CAME ON DURING CLIMB.  SAME ISSUE AS ON GROUND PRIOR TO DEPARTURE.  ENG 2 FIRE LOOP A FAULT.  BITE TEST FDU PER AMM 26-12-00 FAULTING ENG 2 FIRE LOOP A.  INSPECT PER AMM 26-12-00, CLEANED LOOPS.  RESET SYS, OPS CHECK OK.
